# SDR CA150217010

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,187 hours
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NUMBER 2 ENGINE CHIP CAS MESSAGE ILLUMINATED IN FLIGHT & STAYED ON.
